# SDR C2XA10RI078

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 25,521 hours, 18,987 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 236632
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 4,397 hours, 3,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2537 - EWR - FLIGHT CREW REPORTED ENGINE NR 1 FIRE DETECT FAIL CAUTION MESSAGE APPEARED TWICE IN FLIGHT ON EICAS.  EWR MX REMOVED AND REPLACED ENGINE NR 1 FIRE LOOP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
